# SDR REXA2022012600132

- Difficulty date: December 24, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE WALL SEAT RAIL #3 HAS SEVERAL AREAS OF CORROSION FROM FS
565.00-661.00+16                                                "
"CLEANED DISCREPANT AREAS OF SEALANT IAW CRJ 900 SRM 51-23-00-001-
001-A01 WVAC EMP # "
